# SDR WRNA200700025

- Difficulty date: May 12, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 48,853 hours, 25,931 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A55470010002D
- Part serial: HF1055
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND POSSIBLE DELAMINATION NOTED ON TRAILING EDGE OF RUDDER.  RUDDER REMOVED, REPAIRED IAW SRM 55-41-11 PG148-149, SRM 51-21-00 PG 15, 21, 22 SRM 51-40-00 PG 731-733 FIG 709, SRM 55-41-11 PG 148, 149 SRM 51-42-20 AND PCS PROCESS PROCEDURES PCS-PS0001, SRM 51-41-50.  PRIMED AND PAINTED IAW SRM 51-40-12.  RUDDER RETURNED SERVICEABLE TO BE RE-INSTALLED ON AIRCRAFT.
